# SDR UPS07M51291

- Difficulty date: October 30, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B FLAP I/B LOWER SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS.  LT I/B FLAP I/B SEGMENT REMOVED AND SKIN REMOVED PER SRM 51-35-01VIIR 35.  NEW SKIN FAB USING 2.24-T3 0.040" MAT'L PER DOUGLAS DWG ARC2736 REV B.  FASTENER HOLES DRILLED ON NEW SKIN AND REPROTECTED PER SRM 51-21-01VIIR 3. 5.  NEW SKIN INSTALLED PER SRM 51-35-01 VIIR35.  LHW I/B FLAP I/B SEGMENT INSTALLED AS PER CMM57-52-03 REV59.
